# SDR CALA2017061201804

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 101,290 hours, 15,820 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4624J0300SS
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

LOST CENTER HYD SYS IN FLIGHT. EMREGENCY DECLARED. REPLACED RIGHT MAIN GEAR RETRACT PRESSURE FLEX HOSE IAW GPM 1-13-021.  OPS CHECKED NORMAL AND SERVICED CENTER HYD SYSTEM.
